# SDR 2010F00230

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N898AW
- Make and model: Gulstm GIV
- Aircraft serial: 1283
- Aircraft time: 8,782 hours, 3,717 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51023
- Part serial: 05040H
- Condition: Cracked
- Location: Zone 200
- Part time: 3,963 hours, 1,491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUZ THE RT WINDSHIELD OUTTER PLY CRACKED. THE CREW LANDED THE ACFT TO VERIFY IT WAS ONLY THE OUTER PLY. THE CREW THEN WROTE A DISCREPANCY AND DEFERED IT USING THE CDL FROM THE FLIGHT MANUAL 56-1 AND CONTIUED IT FLIGHT, WHERE THE WINDSHIELD WAS CHANGED.
